# SDR SWIA202053890

- Difficulty date: October 11, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 513
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RBL 9 FS 513.00 INBOARD FLANGE OF FLOOR BEAM CORRODED.  C-CHECK RO 11/11/2020.  REPAIR WAS ACCOMPLISHED, IAW MHIRJ REO.  NO WEIGHT AND BALANCE CHANGE REQUIRED.  M-337 AND TASK CARD ATTACHED.
